Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|richard11 - Wed Mar 05, 2008 6:44 am|
please can u help
the top layer of skin has come off parts of penis glans and the side and the top of my penis and will not grow back. it happened when i was on my acne tablets isotretin and when i applied tea tree oil to he skin it just shed off parts of it and will not grow back it happened a few months back and i have tried clotrimazole, hydrocortisone ointement, neosprin, bath ointements to sooth skin but still no luck in it healing. it seems to grow back slightly but as soon as i go in the bath i can see all the red patches on the glans where the skin layer has peeled of and it just wont get better.
is there anything you can recommend so that when i see my dermatologist i can ask.
|Debbie Miller, RN - Fri Apr 04, 2008 8:01 am|
Are you still on the Isotretin? If so, this could be a side effect of the medication. You should talk to the dermatologist about this. Even if you have stopped the medication, it is possible it is a lingering effect that will resolve on its own.
Be careful with the steroid creams (cortisone) as these should only be used sparingly. A rich ointment such as lanolin might help (purified form such as Lansinoh, often used by breastfeeding moms for sore nipples).
Definitely talk to the dermatologist about it.
|richard11 - Mon Apr 07, 2008 1:38 pm|
thx for your reply. i have stopped the Isotretin over 4 months ago but my skin still will not heal. also because the top layer of skin has peeled off the area always gets agrevated and dry. please can you tell me if the Lansinoh is available to buy over the counter.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.